# SDR SWAA2016011948135

- Difficulty date: January 2, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 42,147 hours, 24,582 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Support Angle
- Part number: 176A3101
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER VERTICAL FIN SUPPORT ANGLE CRACKED ON REAR SPAR, AT BS 1016.  R & R ANGLE IAW SRM & DWG.
